Children's TYLENOL® Cold & Cough Nighttime

print mail
twitter
  • Overview & Dosage
  • Ingredients
  • Caution
  • FAQs
Children's TYLENOL® Cold & Cough Nighttime

*Use only as directed

Children's TYLENOL® Cold & Cough Nighttime. Trusted Relief of TYLENOL® for your Child’s Cough and Cold symptoms so they can rest

When your child is sick, all you want to do is make them feel better by providing them with effective relief from their cold symptoms. You just want them to be able to get back to normal…

Try Children’s TYLENOL® Cold & Cough Nighttime liquid. Providing relief of runny nose, sneezing, dry cough, fever, sore throat pain, and aches and pains, this liquid will help your child rest, and with the peace of mind that they are feeling better—you will be able to rest too.

Children 6-11 years

For effective relief of:

  • Runny nose
  • Dry cough
  • Fever
  • Sore throat pain
  • Aches and pain

Soothing Apple Liquid

Format: Liquid

Also Available:

Use our Children Dosage Calculator to determine the right dose for your child.

My child is under 6 years of age and has a cough or cold. What can I give them?

Children under 6 years old can be given single-ingredient pain relievers and fever reducers such as Infants’ and Children’s TYLENOL®. However, they should not be given non-prescription cough and cold medicines. Click here for detailed information.

Dosage

Use our Children Dosage Calculator to determine the right dose for your child.

Ages 6–11:

  • SHAKE WELL BEFORE USE
  • Use enclosed dosage cup.
  • Take 10 mL every 4–6 hours, as needed.
  • Do not give more than 5 doses per day.
  • Stop use and talk to a doctor if your child feels nervous, dizzy or cannot sleep.

Medicinal Ingredients

Each 5 mL Children’s TYLENOL® Cold & Cough Nighttime Liquid contains:

  • Pain reliever for relief of aches, pain and fever: acetaminophen, 160 mg
  • Cough suppressant for relief of dry cough: dextromethorphan hydrobromide, 5 mg
  • Antihistamine for relief of runny nose and sneezing: diphenhydramine hydrochloride, 6.25 mg

Non-Medicinal Ingredients (alphabetical):

Children’s TYLENOL® Cold & Cough Nighttime Liquid: carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C yellow no. 10, FD&C blue no. 1, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Also available: Children’s TYLENOL® Cold & Cough Liquid

Caution

DO NOT use this product in children under 6 years old. Keep out of reach of children. DO NOT GIVE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. DO NOT exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not give this product if your child is taking sedatives or tranquilizers without first talking to a doctor. Do not use to sedate a child. Do not use with a topically applied product that also contains diphenhydramine.

Consult a healthcare practitioner before use if your child:

  • has serious kidney or liver disease
  • has glaucoma, difficulty in urination, asthma or chronic lung diseases (such as chronic bronchitis)
  • is on other medication, including natural health products, prescription drugs or nonprescription drugs.

Consult a healthcare practitioner if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

Drug Interaction Precaution: Do not give this product if your child is taking a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI. If you are uncertain if your child’s prescription drug contains an MAOI, talk to a doctor before giving this product.

In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

Store at room temperature, 15 - 30°C (59 - 86°F)

Frequently Asked Questions

What should I do if I think my child has taken more than the recommended dose of TYLENOL®?

If you, your child, or someone you know, has taken more than the recommended dose of TYLENOL®, call a Poison Control Centre or a doctor immediately even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appteite. An accidental overdose of a TYLENOL® product, or any other medication, can be very serious.

What happens if Infants’ and Children’s TYLENOL® liquid products are accidentally frozen?

All TYLENOL® liquid products have undergone extensive evaluations which have shown that freezing does not affect their quality and effectiveness. If you accidentally forgot your Infants’ or Children's TYLENOL® product in the car on a cold winter night, don't worry. Allow the medication to thaw at room temperature, and shake it well before you use it. Store the medication at room temperature.

Should Infants’ and Children’s TYLENOL® liquid products be stored in the fridge?

No. Infants’ and Children’s TYLENOL® products are stable at room temperature (15 - 30°C (59 - 86°F) ). We recommend that all TYLENOL® products be stored safely in a medicine cabinet or cupboard rather than in a refrigerator.